English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Nonvanishing of Gl(2) automorphic L-functions at 1/2.

MPS-Authors
/persons/resource/persons236073

Roberts,  Brooks
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Roberts, B. (1998). Nonvanishing of Gl(2) automorphic L-functions at 1/2. Mathematische Annalen, 312(3), 575-597.


Cite as: http://hdl.handle.net/21.11116/0000-0004-389B-F
Abstract
There is no abstract available